Cardaliaguet Pierre - CV

CEREMADE

Cardaliaguet Pierre

Professeur des universités

Envoyer un email

Tel : 0144054291

Bureau : B513bis

Biographie

Pierre Cardaliaguet est Professeur de Mathématiques à l'Université Paris Dauphine. Après des études à l'ENS Lyon-Saint Cloud, il a obtenu son doctorat puis son HDR à l'Université Paris Dauphine et est devenu Professeur à l'Université de Bretagne Occidentale à Brest en 2000. Il est revenu en mutation à Paris Dauphine en 2010. Pierre Cardaliaguet travaille dans le domaine des mathématiques appliquées : en théorie du contrôle optimal et des jeux différentiels (jeux à champs moyen), dans le domaine des équations aux dérivées partielles (homogénéisation) et du calcul des variations.

Publications

Articles

Cardaliaguet P., Porretta A. (2019), Long time behavior of the master equation in mean-field game theory, Analysis & PDE, vol. 12, n°6, p. 1397-1453

Cardaliaguet P., Rainer C. (2019), On the (in)efficiency of MFG equilibria, SIAM Journal on Control and Optimization, vol. 57, n°4, p. 2292–2314

Cardaliaguet P., Le Bris C., Souganidis P. (2018), Perturbation problems in homogenization of Hamilton-Jacobi equations, Journal de mathématiques pures et appliquées, vol. 117, p. 221-262

Briani A., Cardaliaguet P. (2018), Stable solutions in potential mean field game systems, NoDEA. Nonlinear Differential Equations and Applications, vol. 25, n°1

Armstrong S., Cardaliaguet P. (2018), Stochastic homogenization of quasilinear Hamilton-Jacobi equations and geometric motions, Journal of the European Mathematical Society, vol. 20, n°4, p. 797-864

Cardaliaguet P., Lehalle C-A. (2018), Mean Field Game of Controls and An Application To Trade Crowding, Mathematics and Financial Economics, vol. 12, n°3, p. 335-363

Cardaliaguet P. (2017), The convergence problem in mean field games with a local coupling, Applied Mathematics and Optimization, vol. 76, n°1, p. 177-215

Cardaliaguet P., Hadikhanloo S. (2017), Learning in Mean Field Games: the Fictitious Play, ESAIM. Control, Optimisation and Calculus of Variations, vol. 23, n°2, p. 569-591

Cardaliaguet P., Souganidis P. (2017), On the existence of correctors for the stochastic homogenization of viscous hamilton-jacobi equations, Comptes rendus. Mathématique, vol. 355, n°7, p. 786-794

Cardaliaguet P., Mészáros A., Santambrogio F. (2016), First order Mean Field Games with density constraints: Pressure equals Price, SIAM Journal on Control and Optimization, vol. 54, n°5, p. 2672-2709

Cardaliaguet P., Poretta A., Tonon D. (2015), Sobolev regularity for the first order Hamilton–Jacobi equation, Calculus of Variations and Partial Differential Equations, vol. 54, n°3, p. 3037-3065

Cardaliaguet P., Souganidis P. (2015), Periodic approximations of the ergodic constants in the stochastic homogenization of nonlinear second-order (degenerate) equations, Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, vol. 32, n°3, p. 571-591

Cardaliaguet P., Graber P. (2015), Mean field games systems of first order, ESAIM. Control, Optimisation and Calculus of Variations, vol. 21, n°3, p. 690-722

Cardaliaguet P., Graber P., Porretta A., Tonon D. (2015), Second order mean field games with degenerate diffusion and local coupling, NoDEA. Nonlinear Differential Equations and Applications, vol. 22, n°5, p. 1287-1317

Cardaliaguet P., Rainer C., Rosenberg D., Vieille N. (2015), Markov Games with Frequent Actions and Incomplete Information—The Limit Case, Mathematics of Operations Research, vol. 41, n°1, p. 49-71

Cardaliaguet P., Armstrong S. (2015), Quantitative stochastic homogenization of viscous Hamilton-Jacobi equations, Communications in Partial Differential Equations, vol. 40, n°3, p. 540-600

Armstrong S., Cardaliaguet P., Souganidis P. (2014), Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations, Journal of the American Mathematical Society, vol. 27, p. 479-540

Jimenez C., Cardaliaguet P., Quincampoix M. (2014), Pure and Random strategies in differential game with incomplete informations, Journal of Dynamics and Games, vol. 1, n°3, p. 363 - 375

Cardaliaguet P., Souganidis P. (2013), Homogenization and enhancement of the G-equation in random environments, Communications on Pure and Applied Mathematics, vol. 66, n°10, p. 1582–1628

Rainer C., Cardaliaguet P. (2013), Pathwise strategies for stochastic differential games with an erratum to ''Stochastic Differential Games with Asymmetric Information'', Applied Mathematics and Optimization, vol. 68, n°1, p. 75-84

Cardaliaguet P. (2013), Long time average of first order mean field games and weak KAM theory, Dynamic Games and Applications, vol. 3, n°4, p. 473-488

Porretta A., Lions P-L., Lasry J-M., Cardaliaguet P. (2013), Long Time Average of Mean Field Games with a Nonlocal Coupling, SIAM Journal on Control and Optimization, vol. 51, n°5, p. 3558–3591

Carlier G., Nazaret B., Cardaliaguet P. (2013), Geodesics for a class of distances in the space of probability measures, Calculus of Variations and Partial Differential Equations, vol. 48, n°3-4, p. 395-420

Souquière A., Cardaliaguet P. (2012), A Differential Game with a Blind Player, SIAM Journal on Control and Optimization, vol. 50, n°4, p. 2090-2116

Laraki R., Cardaliaguet P., Sorin S. (2012), A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games, SIAM Journal on Control and Optimization, vol. 50, n°3, p. 1573-1596

Lasry J-M., Porretta A., Lions P-L., Cardaliaguet P. (2012), Long time average of mean field games, Networks and Heterogeneous Media, vol. 7, n°2, p. 279-301

Cannarsa P., Cardaliaguet P. (2012), Regularity Results for Eikonal-Type Equations with Nonsmooth Coefficients, NoDEA. Nonlinear Differential Equations and Applications, vol. 19, n°6, p. 751-769

Cardaliaguet P., Laraki R., Sorin S. (2012), A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games, SIAM Journal on Control and Optimization, vol. 50, n°3, p. 1573-1596

Rainer C., Cardaliaguet P. (2012), Games with incomplete information in continuous time and for continuous types, Dynamic Games and Applications, vol. 2, n°2, p. 206-227

Cardaliaguet P., Silvestre L. (2012), Hölder continuity to Hamilton-Jacobi equations with superquadratic growth in the gradient and unbounded right-hand side, Communications in Partial Differential Equations, vol. 37, n°9, p. 1668-1688

Nolen J., Cardaliaguet P., Souganidis P. (2011), Homogenization and Enhancement for the G—Equation, Archive for Rational Mechanics and Analysis, vol. 199, n°2, p. 527-561

Ley O., Cardaliaguet P., Monteillet A. (2011), Viscosity solutions for a polymer crystal growth model, Indiana University Mathematics Journal, vol. 60, n°3, p. 895-936

Quincampoix M., Cardaliaguet P., Buckdahn R. (2011), Some Recent Aspects of Differential Game Theory, Dynamic Games and Applications, vol. 1, n°1, p. 74-114

Cardaliaguet P., Jimenez C. (2011), Optimal transport with convex obstacle, Journal of Mathematical Analysis and Applications, vol. 381, n°1, p. 43-63

Rainer C., Cardaliaguet P. (2011), Hölder Regularity for Viscosity Solutions of Fully Nonlinear, Local or Nonlocal, Hamilton–Jacobi Equations with Superquadratic Growth in the Gradient, SIAM Journal on Control and Optimization, vol. 49, n°2, p. 555-573

Cannarsa P., Cardaliaguet P. (2010), Hölder estimates in space-time for viscosity solutions of Hamilton-Jacobi equations, Communications on Pure and Applied Mathematics, vol. 63, n°5, p. 590-629

Cardaliaguet P. (2010), Ergodicity of Hamilton–Jacobi equations with a noncoercive nonconvex Hamiltonian in R2/Z2, Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, vol. 27, n°3, p. 837-856

Cardaliaguet P. (2009), A double obstacle problem arising in differential game theory, Journal of Mathematical Analysis and Applications, vol. 360, n°1, p. 95-107

Barles G., Ley O., Cardaliaguet P., Monteillet A. (2009), Uniqueness results for nonlocal Hamilton–Jacobi equations, Journal of Functional Analysis, vol. 257, n°5, p. 1261-1287

Rainer C., Cardaliaguet P. (2009), On a Continuous-Time Game with Incomplete Information, Mathematics of Operations Research, vol. 34, n°4, p. 769-794

Cardaliaguet P. (2009), A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable, ESAIM. Control, Optimisation and Calculus of Variations, vol. 15, n°2, p. 367-376

Cannarsa P., Sinestrari C., Cardaliaguet P. (2009), On a differential model for growing sandpiles with non-regular sources, Communications in Partial Differential Equations, vol. 34, n°7, p. 656-675

Cardaliaguet P., Rainer C. (2009), Stochastic Differential Games with Asymmetric Information, Applied Mathematics and Optimization, vol. 59, n°1, p. 1-36

Monteillet A., Ley O., Cardaliaguet P., Barles G. (2009), Existence of weak solutions for general nonlocal and nonlinear second-order parabolic equations, Nonlinear Analysis, vol. 71, n°7-8, p. 2801-2810

Cardaliaguet P., Lions P-L., Souganidis P. (2009), A discussion about the homogenization of moving interfaces, Journal de mathématiques pures et appliquées, vol. 91, n°4, p. 339–363

Cardaliaguet P., Quincampoix M. (2008), Deterministic differential games under probability knowledge of initial condition., International Game Theory Review, vol. 10, n°1, p. 1-16

Cardaliaguet P. (2008), Representations Formulas for Some Differential Games with Asymmetric Information, Journal of Optimization Theory and Applications, vol. 138, n°1, p. 1-16

Ley O., Cardaliaguet P., Biton S. (2008), Nonfattening condition for the generalized evolution by mean curvature and applications, Interfaces and Free Boundaries, vol. 10, n°1, p. 1-4

Cardaliaguet P., Ley O. (2008), On the energy of a flow arising in shape optimization, Interfaces and Free Boundaries, vol. 10, n°2, p. 223-243

Ley O., Monneau R., Barles G., Cardaliaguet P. (2008), Global Existence Results and Uniqueness for Dislocation Equations, SIAM Journal on Mathematical Analysis, vol. 40, n°1, p. 44-69

Ley O., Cardaliaguet P. (2007), Some Flows in Shape Optimization, Archive for Rational Mechanics and Analysis, vol. 183, n°1, p. 21-58

Cannarsa P., Giorgieri E., Cardaliaguet P. (2007), Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles., Transactions of the American Mathematical Society, vol. 359, n°6, p. 2741-2775

Cardaliaguet P. (2007), Differential games with asymmetric information., SIAM Journal on Control and Optimization, vol. 46, n°3, p. 816-838

Cardaliaguet P., Alvarez O., Monneau R. (2005), Existence and uniqueness for dislocation dynamics with nonnegative velocity, Interfaces and Free Boundaries, vol. 7, n°4, p. 415-434

Cardaliaguet P., Cannarsa P. (2004), Representation of equilibrium solutions to the table problem of growing sandpiles, Interfaces and Free Boundaries, vol. 6, n°4, p. 435-464

Tahraoui R., Cardaliaguet P. (2002), Equivalence between rank-one convexity and polyconvexity for isotropic sets of R2x2 (Part II), Nonlinear Analysis, vol. 50, n°8, p. 1201-1239

Tahraoui R., Cardaliaguet P. (2002), Equivalence between rank-one convexity and polyconvexity for isotropic sets of R2x2 (Part I), Nonlinear Analysis, vol. 50, n°8, p. 1179-1199

Cardaliaguet P., Tahraoui R. (2002), Some uniqueness results for Bernoulli interior free-boundary problems in convex domains, Electronic Journal of Differential Equations, vol. 2002, n°102, p. 1-16

Cardaliaguet P., Tahraoui R. (2002), On the strict concavity of the harmonic radius in dimension N>=3, Journal de mathématiques pures et appliquées, vol. 81, n°3, p. 223-240

Cardaliaguet P., Saint-Pierre P., Quincampoix M. (2001), Pursuit Differential Games with State Constraints, SIAM Journal on Control and Optimization, vol. 39, n°5, p. 1615-1632

Plaskacz S., Cardaliaguet P. (2000), Invariant Solutions of Differential Games and Hamilton-Jacobi-Isaacs Equations for Time-Measurable Hamiltonians, SIAM Journal on Control and Optimization, vol. 38, n°5, p. 1501-1520

Saint-Pierre P., Cardaliaguet P., Quincampoix M. (2000), Numerical Schemes for Discontinuous Value Functions of Optimal Control, Set-Valued Analysis, vol. 8, n°1-2, p. 111-126

Cardaliaguet P., Tahraoui R. (1999), Inégalité de Hardy—Littlewood généralisée et applications au calcul des variations, Comptes Rendus de l’Académie des Sciences. Série 1, Mathématique, vol. 329, n°6, p. 479-484

Quincampoix M., Cardaliaguet P., Saint-Pierre P. (1995), Contribution à l'étude des jeux différentiels quantitatifs et qualitatifs avec contrainte sur l'état, Comptes Rendus de l’Académie des Sciences. Série 1, Mathématique, vol. 321, n°12, p. 1543-1548

Cardaliaguet P., Euvrard G. (1992), Approximation of a function and its derivative with a neural network, Neural Networks, vol. 5, n°2, p. 207-220

Ouvrages

Cressman R., Cardaliaguet P. (2012), Advances in Dynamic Games, New-York: Springer, XVII-421 p.

Chapitres d'ouvrage

Cardaliaguet P. (2015), Weak solutions for first order mean field games with local coupling, in Piernicola Bettiol, Piermarco Cannarsa, Giovanni Colombo, Monica Motta, Franco Rampazzo, Analysis and Geometry in Control Theory and its Applications, Paris: Springer, p. 111-158

Quincampoix M., Cardaliaguet P., Saint-Pierre P. (2007), Differential games through viability theory : old and recent results, in Vincent, Thomas L., Advances in Dynamic Game Theory. Numerical Methods, Algorithms, and Applications to Ecology and Economics, Berlin: , p. 3-35

Quincampoix M., Saint-Pierre P., Cardaliaguet P. (1999), Set-Valued Numerical Analysis for Optimal Control and Differential Games, in Raghavan, T.E.S., Stochastic and Differential Games. Theory and Numerical Methods, Berlin: Springer, p. 381

Communications sans actes

Tonon D., Cardaliaguet P., Poretta A., Graber P. (2014), Degenerate second order mean field games systems, NETCO 2014 - New Trends on Optimal Control, Tours, France

Prépublications / Cahiers de recherche

Bardi M., Cardaliaguet P. (2020), Convergence of some Mean Field Games systems to aggregation and flocking models, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 23 p.

Cardaliaguet P., Dirr N., Souganidis P. (2020), Scaling limits and stochastic homogenization for some nonlinear parabolic equations, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 43 p.

Cardaliaguet P., Rainer C. (2019), An example of multiple mean field limits in ergodic differential games, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 15 p.

Briand P., Cardaliaguet P., Chaudru de Raynal P-Ã., Hu Y. (2019), Forward and Backward Stochastic Differential Equations with normal constraint in law, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 67 p.

Cardaliaguet P., Masoero M. (2019), Weak KAM theory for potential MFG, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 29 p.

Cardaliaguet P., Forcadel N. (2019), From heterogeneous microscopic traffic flow models to macroscopic models, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 13 p.

Cannarsa P., Capuani R., Cardaliaguet P. (2018), Mean Field Games with state constraints: from mild to pointwise solutions of the PDE system, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 32 p.

Cardaliaguet P., Cirant M., Porretta A. (2018), Remarks on Nash equilibria in mean field game models with a major player, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 15 p.

Cardaliaguet P., Delarue F., Lasry J-M., Lions P-L. (2015), The master equation and the convergence problem in mean field games, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 142 p.

Cardaliaguet P., Tahraoui R. (2001), Some remarks on Bernoulli interior free boundary problem in convex domains, Cahiers du CEREMADE, 17 p.

Retour à la liste